Alert archive / Mississippi / Freeze Watches in 2021

Freeze Watch 2, NWS Jackson, MS

April 1, 202126 counties in Mississippi; 7 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this freeze watch at Apr 1, 2021, 10:41 AM CDT for 26 counties in Mississippi; 7 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Apr 2, 2021, 3:00 AM CDT. It was in force for 56 min.

The area

The counties it named.

The facts

Issued
Apr 1, 2021, 10:41 AM CDT (15:41 UTC)
In effect from
Apr 2, 2021, 3:00 AM CDT
Expired
Apr 2, 2021, 3:56 AM CDT
In force
56 min
Issued by
NWS Jackson, MS
All 35 counties

Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Claiborne County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Hinds County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Lamar County, MS, Lawrence County, MS, Lincoln County, MS, Madison County, MS, Marion County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -275 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2300 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-275 m²/s²
0-3 km storm-relative helicity
-217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

808 
WWUS74 KJAN 011541
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
1041 AM CDT Thu Apr 1 2021

MSZ018-019-025>033-036>039-044>046-051-052-058-012345-
/O.UPG.KJAN.FZ.A.0001.210402T0500Z-210402T1400Z/
/O.NEW.KJAN.FZ.W.0001.210402T0500Z-210402T1400Z/
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake-
Neshoba-Kemper-Newton-Lauderdale-Clarke-
Including the cities of Cleveland, Indianola, Ruleville, 
Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona,
Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, 
Starkville, Durant, Tchula, Lexington, Pickens, Goodman, 
Kosciusko, Louisville, Macon, Brooksville, Carthage, 
Philadelphia, Pearl River, De Kalb, Scooba, Newton, Union, 
Decatur, Conehatta, Meridian, Quitman, Stonewall, and Shubuta
1041 AM CDT Thu Apr 1 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of north central and east central Mississippi.

* WHEN...From midnight tonight to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will likely be capable of
  killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

ARZ074-075-LAZ007>009-016-MSZ034-035-040>043-047>050-055>057-065-
066-012345-
/O.NEW.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Madison LA-
Washington-Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren-
Hinds-Rankin-Scott-Simpson-Smith-Jasper-Covington-Jones-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Tallulah, Greenville, Belzoni, Isola, 
Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, 
Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, 
Forest, Morton, Magee, Mendenhall, Taylorsville, Raleigh, 
Bay Springs, Heidelberg, Collins, Mount Olive, and Laurel
1041 AM CDT Thu Apr 1 2021

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 30 possible.

* WHERE...Portions of northeast Louisiana, central Mississippi, 
  and southeast Arkansas.

* WHEN...From late tonight through early Friday morning.

* IMPACTS...Frost and freeze conditions could be capable of
  killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$
3 follow-up statements
906 
WWUS74 KJAN 012019
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
319 PM CDT Thu Apr 1 2021

ARZ074-075-LAZ007>009-MSZ034-035-040>043-050-057-020430-
/O.UPG.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/
/O.EXA.KJAN.FZ.W.0001.210402T0500Z-210402T1400Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Washington-
Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Scott-Jasper-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Greenville, Belzoni, Isola, Mayersville, 
Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, 
Forest, Morton, Bay Springs, and Heidelberg
319 PM CDT Thu Apr 1 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 possible.

* WHERE...Portions of northeast Louisiana, central, east 
  central, northwest and west central Mississippi and southeast 
  Arkansas.

* WHEN...From midnight tonight to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will likely be capable of
  killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

MSZ018-019-025>033-036>039-044>046-051-052-058-020430-
/O.CON.KJAN.FZ.W.0001.210402T0500Z-210402T1400Z/
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake-
Neshoba-Kemper-Newton-Lauderdale-Clarke-
Including the cities of Cleveland, Indianola, Ruleville, 
Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona,
Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, 
Starkville, Durant, Tchula, Lexington, Pickens, Goodman, 
Kosciusko, Louisville, Macon, Brooksville, Carthage, 
Philadelphia, Pearl River, De Kalb, Scooba, Newton, Union, 
Decatur, Conehatta, Meridian, Quitman, Stonewall, and Shubuta
319 PM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of north central and east central Mississippi.

* WHEN...From midnight tonight to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will likely be capable 
  of killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

LAZ015-023-025-MSZ053-054-059>064-072>074-020430-
/O.EXA.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/
Richland-Franklin LA-Tensas-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Marion-Lamar-Forrest-
Including the cities of Rayville, Delhi, Winnsboro, Newellton, 
St. Joseph, Waterproof, Port Gibson, Crystal Springs, Hazlehurst,
Wesson, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, 
Monticello, New Hebron, Prentiss, Bassfield, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
319 PM CDT Thu Apr 1 2021

...FREEZE WATCH IN EFFECT FROM 3 AM CDT FRIDAY THROUGH EARLY FRIDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 31 possible.

* WHERE...Portions of central, south central, southeast and 
  southwest Mississippi and northeast Louisiana.

* WHEN...From late tonight through early Friday morning.

* IMPACTS...Frost and freeze conditions could be capable of 
  killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

LAZ016-MSZ047>049-055-056-065-066-020430-
/O.CON.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/
Madison LA-Warren-Hinds-Rankin-Simpson-Smith-Covington-Jones-
Including the cities of Tallulah, Vicksburg, Jackson, Pearl, 
Brandon, Richland, Magee, Mendenhall, Taylorsville, Raleigh, 
Collins, Mount Olive, and Laurel
319 PM CDT Thu Apr 1 2021

...FREEZE WATCH REMAINS IN EFFECT FROM 3 AM CDT FRIDAY THROUGH
EARLY FRIDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 31 possible.

* WHERE...Portions of northeast Louisiana, central Mississippi, 
  and southeast Arkansas.

* WHEN...From late tonight through early Friday morning.

* IMPACTS...Frost and freeze conditions could be capable of 
  killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$
936 
WWUS74 KJAN 020252
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
952 PM CDT Thu Apr 1 2021

ARZ074-075-LAZ007>009-MSZ018-019-025>046-050>052-057-058-021100-
/O.CON.KJAN.FZ.W.0001.210402T0500Z-210402T1400Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Scott-Newton-Lauderdale-Jasper-Clarke-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Cleveland, Indianola, Ruleville, 
Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona,
Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, 
Starkville, Greenville, Belzoni, Isola, Durant, Tchula, 
Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, 
Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, 
Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, 
De Kalb, Scooba, Forest, Morton, Newton, Union, Decatur, 
Conehatta, Meridian, Bay Springs, Heidelberg, Quitman, Stonewall,
and Shubuta
952 PM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of north central and east central Mississippi.

* WHEN...From midnight tonight to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will likely be capable 
  of killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

LAZ015-016-023-025-MSZ047>049-053>056-059>066-072>074-021100-
/O.CON.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/
Richland-Madison LA-Franklin LA-Tensas-Warren-Hinds-Rankin-
Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
Including the cities of Rayville, Delhi, Tallulah, Winnsboro, 
Newellton, St. Joseph, Waterproof, Vicksburg, Jackson, Pearl, 
Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, 
Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Fayette, 
Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, 
New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, 
Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg
952 PM CDT Thu Apr 1 2021

...FREEZE WATCH REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 31 possible.

* WHERE...Portions of central, south central, southeast and 
  southwest Mississippi and northeast Louisiana.

* WHEN...From late tonight through early Friday morning.

* IMPACTS...Frost and freeze conditions could be capable of 
  killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
113 
WWUS74 KJAN 020856
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
356 AM CDT Fri Apr 2 2021

LAZ015-016-023-025-MSZ047>049-053>056-059>066-072>074-021000-
/O.CAN.KJAN.FZ.A.0002.000000T0000Z-210402T1300Z/
Richland-Madison LA-Franklin LA-Tensas-Warren-Hinds-Rankin-
Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
Including the cities of Rayville, Delhi, Tallulah, Winnsboro, 
Newellton, St. Joseph, Waterproof, Vicksburg, Jackson, Pearl, 
Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, 
Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Fayette, 
Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, 
New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, 
Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg
356 AM CDT Fri Apr 2 2021

...FREEZE WATCH IS CANCELLED...

The National Weather Service in Jackson has cancelled the Freeze
Watch for this morning. 

$$

ARZ074-075-LAZ007>009-MSZ018-019-025>046-050>052-057-058-021400-
/O.CON.KJAN.FZ.W.0001.000000T0000Z-210402T1400Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Scott-Newton-Lauderdale-Jasper-Clarke-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Cleveland, Indianola, Ruleville, 
Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona,
Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, 
Starkville, Greenville, Belzoni, Isola, Durant, Tchula, 
Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, 
Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, 
Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, 
De Kalb, Scooba, Forest, Morton, Newton, Union, Decatur, 
Conehatta, Meridian, Bay Springs, Heidelberg, Quitman, Stonewall,
and Shubuta
356 AM CDT Fri Apr 2 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of north central and east central Mississippi.

* WHEN...From midnight tonight to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will likely be capable 
  of killing crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this freeze watch went out at Apr 1, 6:19 AM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Apr 1, 6:19 AM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
619 AM CDT Thu Apr 1 2021

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
VFR flight categories will prevail at all TAF sites over the next
24 hours. Winds will increase after sunrise, becoming gusty from
the north between 13-17 knots, gusting up to around 22 knots at
times. These gusty winds will begin dissipating after sunset this
evening, and will generally hover around 3-5 knots overnight and
into early Friday morning. /19/

&&

.DISCUSSION...

Today and Tonight...Cold advection, in the wake of yesterday's cold
front, will keep cool dry conditions over the forecast area through
the period.  Winds will be breezy from the north today.  Sustained
winds between 15-20 mph, with gusts around 25 mph are expected. High
pressure settling into the region from the northwest will result in
sunny conditions this afternoon, with highs from the middle 50s to
around 60.

Chilly conditions are expected tonight into early Friday morning.
Under clear skies, lows will range from the upper 20s to the middle
30s.  Some early morning patchy frost can be anticipated over a good
portion of the area.  However over North and East Central
Mississippi, where lows will be at or below freezing for at least a
couple of hours or longer, frost will be more widespread across the
area. With all of this said, if winds stay up a bit overnight,
temperatures could be a few degrees warmer than what's currently
being forecast. /19/

Friday through Wednesday...
With the upper low moving over NE/Atlantic Coast, the area becomes
dominated by northwesterly flow aloft for the weekend and into the
beginning of the workweek. High pressure at the surface will
continue to build over the weekend, and keep the weather quiet
overall. After a chilly start Friday morning...temps will struggle
to get to the upper 50s/lower 60s by the afternoon. Mostly clear
skies will result in lows in the 30s again Saturday morning...but
the temps at the freezing mark will be brief, and should be
confined to the northeast. Forecast goes under a slow warming
trend for the weekend with partly to mostly sunny skies and light
winds with a southerly fetch. The high pressure axis remains near,
without much of a well defined pressure gradient...so there may
well be some variability in the wind direction, particularly in
the overnight. By Sunday, high temps are back into the lower 70s.
Monday will be even warmer as the trend continues...and dewpoints
also start to climb ahead of the next storm system. An upper low
dives into the Rockies, shifting the northwesterly flow aloft to
either almost zonal briefly...or weakly southwesterly, depending
on the location of the wave. The GFS is far more northerly with
the upper wave over the Plains by day 7...and the ECMWF is a
little more southerly into the lower Miss River Valley in the same
time frame. At the moment, the forecast is dry through Day
7...but with that more southerly route in the ECMWF, that may
change in the next few runs. Precip may creep back into the
forecast for at least Wed evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       58  32  60  36 /   0   0   0   0
Meridian      56  30  59  33 /   0   0   0   0
Vicksburg     58  33  61  38 /   0   0   0   0
Hattiesburg   60  32  61  34 /   0   0   0   0
Natchez       59  34  62  38 /   0   0   0   0
Greenville    55  32  57  38 /   0   0   0   0
Greenwood     56  30  59  36 /   0   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Freeze Watch from late tonight through Friday morning for MSZ018-
     019-025>033-036>039-044>046-051-052-058.

LA...None.
AR...None.

&&

19
Hazardous weather outlook, Apr 1, 3:14 AM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
314 AM CDT Thu Apr 1 2021

ARZ074-075-LAZ007>009-015-016-023-025-MSZ034-035-040>043-047>050-
053>057-059-061>066-072>074-012000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Washington-Humphreys-Issaquena-
Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-
Copiah-Simpson-Smith-Jasper-Jefferson-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
314 AM CDT Thu Apr 1 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight...

FREEZE AND FROST
THREAT...Elevated
TIMING...Tonight

Frost, with temperatures ranging from 31 to 33 degrees for a few
hours, is likely during the growing season.  Some damage to
unprotected vegetation expected.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ018-019-025>033-036>039-044>046-051-052-058-012000-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake-
Neshoba-Kemper-Newton-Lauderdale-Clarke-
314 AM CDT Thu Apr 1 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and north central
Mississippi.

.DAY ONE...Today and Tonight...

FREEZE AND FROST
THREAT...Significant
TIMING...Tonight

A freeze, with temperatures less than 32 degrees for multiple
hours, is expected during the growing season.  This could produce
significant damage to unprotected vegetation.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ024-026-MSZ060-012000-
Catahoula-Concordia-Adams-
314 AM CDT Thu Apr 1 2021

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight...

FREEZE AND FROST
THREAT...Limited
TIMING...Tonight

Patchy frost, with low temperatures generally ranging from 33 to
35 degrees, is possible during the growing season.  Some minor
damage to unprotected vegetation possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

19

&&

...HAZARD LEGEND...

*FREEZE AND FROST*
Extreme...Hard Freeze (less than or equal to 28 degrees) for
 3 hours or more during the growing season with catastrophic
 damage to unprotected vegetation.
Significant...Freeze expected (less than or equal to 32 degrees)
 for 3 hours or more during the growing season with significant
 damage to unprotected vegetation.
Elevated...Frost likely during the growing season with some
 damage to unprotected vegetation expected.
Limited...Patchy frost during the growing season with minor
 damage to unprotected vegetation possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:39 AM CDTRiver Flood WarningJANNeshoba3 days
Apr 1, 10:41 AM CDTFreeze WarningJANAttala, Bolivar, Carroll, Choctaw, Clarke, Clay and 23 more22 hr

Nearby

Freeze Watches in Mississippi, 2021Freeze Watches in Louisiana, 2021Freeze Watches in Arkansas, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.